共 50 条
- [3] Nonzero radial solutions for a class of elliptic systems with nonlocal BCs on annular domains [J]. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2015, 22 (04): : 979 - 1003
- [4] Nonzero radial solutions for a class of elliptic systems with nonlocal BCs on annular domains [J]. Nonlinear Differential Equations and Applications NoDEA, 2015, 22 : 979 - 1003
- [8] Positive Radial Solutions for Elliptic Systems with Nonlocal Conditions [J]. PROGRESS IN INDUSTRIAL AND CIVIL ENGINEERING, PTS. 1-5, 2012, 204-208 : 4800 - 4808